Abstract and Applied Analysis

Abstract and Applied Analysis / 2005 / Article

Open Access

Volume 2005 |Article ID 398058 | 12 pages | https://doi.org/10.1155/AAA.2005.437

The sobolev embeddings are usually sharp

Received10 Nov 2003


Let x0d; we study the Hölder regularity at x0 of a generic function of the Sobolev space Lp,s(d) and of the Besov space Bps,q(d) for sd/p>0. The setting for genericity is supplied here by HP-residual sets.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

81 Views | 379 Downloads | 5 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder
 Sign up for content alertsSign up